Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online
Ask a Urologist   »  

Having pain below belly button and gas pressure. Took antibiotic. What treatment should be done?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
having pain below belly button, not sure if prostate, bladder or colon as I have issues with all three since all are sol close i think even gas pressure, puts pressure on bladder and prostate. I took some antibotics amoxocillan, and after 4 days getting better ?? how can I tell which s causeing the problem no pain with urnition urine may be a touch cloudy and a touch dark, no diareha .
Posted Thu, 19 Jul 2012 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 2 hours later

Thanks for writing.
At your age and with your symptoms, I prefer to do uroflowmetry to check for obstruction and scan of the bladder. If these are normal then it is most probably due to intestinal problem and can be tackled easily with medicines. You may need a medical review to check the diverticulitis problem at present.
Whatever it be, it is treatable and there is nothing of much concern.
Hope I answered your query, kindly get back for doubts if any. Get well soon.
DR G Srinivasan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor